| Catalog Number |
150410106 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for infected left study knee device related: definitely not procedure related: probably treatment/impact: readmission ((b)(6) 2025); arthroscopy date of event: 29 oct 2025.Date of implant: (b)(6) 2024.Date of revision: no information provided device location: left treatment/impact: hospitalization (initial or prolonged): yes; injected medication: yes treatment/impact: required intervention to prevent permanent impairment or damage: true depuy synthes products used: catalog number: 150410106 lot number: 4315735 component type: femoral component description: attune p/s fem lt sz 6 cem catalog number: 150660005 lot number: 3733874 component type: tibial base component description: attune revision tibial base rotating platform size 5 cemented catalog number: 151650612 lot number: 9493237 component type: tibial insert component description: attune ps rp insrt sz 6 12mm catalog number: 151820038 lot number: 4304615 component type: patella description: attune medial dome pat 38mm catalog number: 66017569 lot number: 67681283 component type: cement description: palacos r+g 2x40.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10.